MathSciNet Relay Station
MathSciNet bibliographic data
MR1682266 42B99 (15A54 47B35 60G10)
Bakonyi, M.; Rodman, L.; Spitkovsky, I. M.; Woerdeman, H. J. Positive matrix functions on the bitorus with prescribed Fourier coefficients in a band. J. Fourier Anal. Appl. 5 (1999), no. 1, 21–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement